# SDR SWIA202410301076

- Difficulty date: September 30, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N610CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000198
- Aircraft time: 40,058 hours, 25,764 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED CRACK ON LH HORIZONTAL SPAR 1 INBD FWD LOWER FLANGE (C-CHECK RO 10/30/2024) (FILED OPEN)REPAIRED CRACK ON LH HORIZONTAL SPAR 1 REF ETD2024-170-026288 AND TI-170-24-245.  SEE CONTINUE CARD FOR WORK PERFORMED.
